Genus one curves defined by separated variable polynomials and a polynomial Pell equation

Volume 99 / 2001

R. M. Avanzi, U. M. Zannier Acta Arithmetica 99 (2001), 227-256 MSC: Primary 14H45; Secondary 11C08, 11D41, 12E05, 12E10, 12Y05, 14H25, 14H52. DOI: 10.4064/aa99-3-2

Authors

  • R. M. AvanziInstitut für Experimentelle Mathematik
    Universität Gesamthochschule Essen
    Ellernstr. 29
    D-45326 Essen, Germany
    e-mail
  • U. M. ZannierIstituto Universitario di Architettura D.C.A.
    Santa Croce 191
    30135 Venezia, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image